Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Not conceiving, having PMS symptoms, boyfriend's testicles small. Is that the reason ?

Hi, My name is AAAA. I m 29 years old. I have 2 kids 11 and 9. I have been in a relationship with my current boyfriend for about over a year and a half. We can t seem to conceive. I am overweight but I ve lost a good amount. I had a pap smear not that long ago and everything came back normal. I just recently started skipping periods to every other month. This month is a bit different on my pms symptoms. Last time I got my period was on October 4th was my end date. So normally I would wait till I skip a month to get my period again. Right after my last period I started cramping. To what it seemed like a month. I was having liquid come out my nipples. Now im very moody, gassy and all I wanna do is sleep. Usually this is normal pms symptoms for me but they have been lasting way too long now. I m afraid to take a pregnancy test due to the disappointment. I m sure I m not pregnant, just wanna know why I m getting all these symptoms. Also, my boyfriend has small testicles. Would that also be a reason why we haven t conceived?
Asked On : Fri, 9 Nov 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor